# SDR DL76S091521

- Difficulty date: January 27, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 55,946 hours, 25,405 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fitting
- Part number: 311T115125
- Condition: Fractured
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD MIDSPAR FITTING WAS REPAIRED IAW ERA 472678-14.  C/W 472678-14.
